# SDR DXTA2025091104905

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 6,393 hours, 4,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS WILL NOT TURN OFF CORRECTIVE ACTION:   POWERED AIRCRAFT USING EXTERNAL POWER PER  AFM NOTING THE AFT LAV EMERGENCY LIGHTS ILLUMINATED. GAINED ACCESS TO #4 EMERGENCY LIGHTING INERTIA SWITCH AND RESET AS REQUIRED NOTING LIGHTS WERE NO LONGER ILLUMINATED. PERFORMED EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE IAW NJA TASK CARD TC-FLT-33-1001 NOTING ALL EMERGENCY LIGHTS ILLUMINATE LONGER THAN 10 MINUTES INDICATING GOOD BATTERY HEALTH. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS IAW  AMM 33-50-00 WITH NO DEFECTS NOTED. CONTACTED MCC AND WAS ADVISED NO FURTHER ACTION REQUIRED.
